Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2016, Article ID 1297832, 8 pages
http://dx.doi.org/10.1155/2016/1297832
Research Article

The Stability of Interbank Market Network: A Perspective on Contagion and Risk Sharing

Chi Xie,1,2 Yang Liu,1 Gang-Jin Wang,1,2,3 and Yan Xu1,2

1College of Business Administration, Hunan University, Changsha 410082, China
2Center of Finance and Investment Management, Hunan University, Changsha 410082, China
3Center for Polymer Studies and Department of Physics, Boston University, Boston, MA 02215, USA

Received 16 October 2015; Accepted 24 January 2016

Academic Editor: Kiseop Lee

Copyright © 2016 Chi Xie et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chi Xie, Yang Liu, Gang-Jin Wang, and Yan Xu, “The Stability of Interbank Market Network: A Perspective on Contagion and Risk Sharing,” Advances in Mathematical Physics, vol. 2016, Article ID 1297832, 8 pages, 2016. https://doi.org/10.1155/2016/1297832.